# SDR 2006UALA00655

- Difficulty date: April 6, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 296 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 296.5 STR 10L UPPER FLANGE CUTOUTS CRACKED.  REMOVED CRACK, INSTALLED STRAP INSTALLED STRINGER CLIP PER AAR EA I060145 AND UAL UA-EVA-60211.
